JAIST Repository >
School of Information Science >
JAIST Research Reports >
Research Report - School of Information Science : ISSN 0918-7553 >
IS-RR-1997 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/14514

Title: Second order tangent sets and optimality conditions
Authors: Cambini, Alberto
Martein, Laura
Vlach, Milan
Issue Date: 1997-07-25
Publisher: 北陸先端科学技術大学院大学情報科学研究科
Magazine name: Research report (School of Information Science, Japan Advanced Institute of Science and Technology)
Volume: IS-RR-97-0030
Start page: 1
End page: 13
URI: http://hdl.handle.net/10119/14514
Material Type: none
Appears in Collections:IS-RR-1997

Files in This Item:

There are no files associated with this item.

All items in DSpace are protected by copyright, with all rights reserved.

 


Contact : Library Information Section, Japan Advanced Institute of Science and Technology